# SDR USAABB98069

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - AFT SECTION OF OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.  (M)
